# SDR VNAA2016061300020

- Difficulty date: June 13, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 27,963 hours, 27,727 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Warning Message
- Location: Flight Controls
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OTBD FLIGHT SPOILER, OTBD SPOILERONS CAUTION MESSAGES ON FINAL APPROACH.  THE CREW DECLARED AN EMERGENCY, CONTINUED APPROACH AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED, COMPLIED WITH SYS RESET PROCEDURES IAW THE AMM AND THE ACFT WAS RELEASED FOR SERVICE.
